It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-14-2008, 05:12 PM   #1
Newbie
(female)
 
Join Date: Dec 2008
Location: melbourne,Fl, usa
Posts: 4
kiwismom HB User
Smile Tysabri and unexplained weight gain

hello,
i'm new to the boards and wonder if anyone else shares my dilema. I was diagnosed with MS in 2003, and have been on avonex until this past August when I began treatment with Tysabri. Last month I began noticing unexplained weight gain - abdominally. This is so strange for me since my weight has not changed in years. Now i'm noticing a thickness in abdominal weight and on the scale as well. Has anyone else experienced weight gain on tysabri?

 
Old 12-15-2008, 09:24 AM   #2
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,446
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: Tysabri and unexplained weight gain

If your daily diet and exercise have not changed , nor your caloric intake, then you might wish to speak to your doctor regarding your meds. I know that as my MS has progressed, my body gets less of a workout. My doctor has me on a passive exerciser (ETA Friday!) for range of motion and body exercise.

 
Sponsors Lightbulb
   
Old 12-15-2008, 11:11 AM   #3
Newbie
(female)
 
Join Date: Dec 2008
Location: melbourne,Fl, usa
Posts: 4
kiwismom HB User
Smile Re: Tysabri and unexplained weight gain

Quote:
Originally Posted by MSJayhawk View Post
If your daily diet and exercise have not changed , nor your caloric intake, then you might wish to speak to your doctor regarding your meds. I know that as my MS has progressed, my body gets less of a workout. My doctor has me on a passive exerciser (ETA Friday!) for range of motion and body exercise.
Thank you MS Jayhawk for your advice. I have an appt with my doctor this week and i'll definitely bring it up. I'm also requesting a TSH to see if it could be thyroid related.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Unexplained symptoms, what doctor should I see? Sandpuff Lyme Disease 6 06-10-2008 10:38 AM
Unexplained dizzinessÖunable to walk stevie_23 General Health 30 11-14-2007 06:29 PM
Tysabri Talk (Including Infusion Updates) msladyinca Multiple Sclerosis 89 07-20-2007 03:49 PM
weight gain and unexplained bruising momcat1 High Cholesterol 6 06-21-2006 08:58 PM
Unexplained weight gain driving me crazy--Please Help alaw Weight Loss 10 05-13-2005 06:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



MSJayhawk (998), MSNik (525), Snoopy61 (58), J-one (13), Whimpurr (13), shahila (12), JodiH (11), MS22 (11), KingBaxter (10), LasVegasgirl (8)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!